# SDR UIEA2012042000157

- Difficulty date: March 9, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 86,708 hours, 12,010 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Distorted
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE RT CORE COWL AFT UPPER TITANIUM FAIRING FOUND DISTORTED AND CHAFED. (NR 4 ENG RT CORE COWL AFT UPPER TITANIUM FAIRING DAMAGED AREA REPAIRED IAW SRM 54-41-01, FIG 201, REPAIR 5.)
